# SDR DU4R2024021900010

- Difficulty date: February 26, 2024
- Submitted: February 26, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 02473
- Aircraft time: 60,395 hours, 28,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fr 22-23 Str42 -
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,   FOUND DENT ON LOWER FUSELAGE SKIN BETWEEN FR 22 - 23 STR. 42 - 43R.  S/O 634004 N/R 25807
